# SDR IXXA0400077S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION A CRACK (1 INCH) WAS FOUND ON FUSELAGE EXTERIOR STA 174.000-1745.000, L-16R TO L-17R.  REPAIR WAS ACCOMPLISHED.  FASTENERS AND EXISTING EXTERNAL DOUBLER WERE REMOVED IAW DC8 SRM 51-1-21 PG 1.  REMOVED DAMAGED SKIN IAW DC8 SRM 53-2-1 PG 105-106 FIG 7 VIEW 6.  FABRICATED DOUBLER, FILLERS AND FINGER DOUBLER IAW DC8 SRM 53-2-1 PG 99-100 FIG 7 SHEET 1.  CLEANED, TREATED AND PRIMED IAW 51-1-8B AND INSTALLED FILLERS, DOUBLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1 PG 99-100 FIG 7 SHEET 1, DC8 SRM 51-1-21 PG 1 AND DC8 SRM 51-1-15 PG 1.
